# SDR AALA201801129041

- Difficulty date: January 10, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 54,457 hours, 22,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY EMERGENCY CABIN ENTRY EMERGENCY EXIT SIGN AND LIGHT MISSING AT DOOR 4L. REINSTALLED CABIN ENTRY EMERGENCY EXIT SIGN AND LIGHT AT DOOR 4L PER 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
